# SDR DALA2021040101921

- Difficulty date: February 13, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 52,022 hours, 36,035 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG TRUNNION FITTING FIXED SIDE BRACE ATTACH LUG BORE HAS STRAIGHT LINE GOUGE FROM FRONT TO BACK AT BOTTOM OF BORE. NRC 006-0001:08-5740-9- 0051/005 00020 REWORKED FITTING IAW B717 OHM 57-40-1, PRI 590055-14, AND ER/A 590055-14 REV ORIGINAL. (LP #1729599)
